# SDR COM11815

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: PE610261
- Condition: Defective
- Location: Lt Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING, FLAPS STUCK AT 15 DEGREES.  REPLACED DEFECTIVE ROLLER ON LT OUTBD FLAP.
